# SDR DALA2020020431879

- Difficulty date: January 31, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,038 hours, 24,588 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 CORROSION ON UPPER SKIN AT RH HORIZONAL STABILIZER, STA 260, BTW S-1 TO S-0. CORRECTIVE ACTION: SUMMARY OF NRC 00089: SKIN WAS REPAIRED PER ETI-57-20-021 REV: 4 AND ER/A: 584919-14 REV: ORIGINAL. (1469076)
